58) A nurse is teaching a client who takes warfarin daily. Which of the following statements by the client indicates a need for further teaching? a)"I have started taking ginger root to treat my joint stiffness." i)Rationale: Ginger root can interfere with the blood clotting effect of warfarin and place the client at risk for bleeding. This statement indicates the client needs further teaching. b)"I take this medication at the same time each day."i)Rationale: The client should take warfarin at the same time each day to maintain a stable blood level. c)"I eat a green salad every night with dinner." i)Rationale: Green leafy vegetables are a good source of vitamin K, which can interfere with the clotting effects of warfarin. Clients who are taking warfarin do not need to restrict dietary vitamin K intake but rather should maintain a consistent intake of vitamin K in order to control the therapeutic effect of the medication. d)"I had my INR checked three weeks ago." i)Rationale: Clients who have been taking warfarin for more than 3 months should have their INR level checked every 2 to 4 weeks.
59) A nurse is teaching a client about the adverse effects of cisplatin. Which of the following adverse effects should the nurse include in the teaching?
60) nurse is caring for a client who is experiencing severe nausea and vomiting after a course of chemotherapy. The nurseshould monitor the client for which of the following clinical manifestations?
i)61) A nurse is completing a medical interview with a client who has elevated cholesterol levels and takes warfarin. The nurse should recognize that which of the following actions by the client can potentiate the effects of warfarin?